Some remarks on Fermat’s equation in the set of matrices
Annales mathematicae et informaticae, Tome 27 (2000), pp. 39-46
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2000_27_a4,
author = {Zhenfu Cao and Aleksander Grytczuk},
title = {Some remarks on {Fermat{\textquoteright}s} equation in the set of matrices},
journal = {Annales mathematicae et informaticae},
pages = {39--46},
year = {2000},
volume = {27},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2000_27_a4/}
}
Zhenfu Cao; Aleksander Grytczuk. Some remarks on Fermat’s equation in the set of matrices. Annales mathematicae et informaticae, Tome 27 (2000), pp. 39-46. http://geodesic.mathdoc.fr/item/AMI_2000_27_a4/